# SDR ASOA201100137

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 20,545 hours, 17,814 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket
- Condition: Damaged
- Location: Mlg Prox Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF HAD A GEAR DISAGREE AND FOLLOWED QRH.  MANUAL EXTENSION PULLED AND COULD NOT STOW BACK.  ACFT RETURNED TO DEPARTURE, EMERGENCY DECLARED.  R & R CENTERED/EXTENDED PROX SENSOR BRACKET AND RE-RIGGED PROX SWITCH IAW AMM 32-61-05. OPS CK GOOD, DEFER CLEARED PLACARD REMOVED ACFT OK FOR SERIVCE.  PERFORMED INSPECTION OF BRACKET INSTALLED AND OPS CHECKED.  GEAR SWING, NO DEFECTS NOTED.
